Just wanted to see if there was anyone out there who was in the same situation as me?
I've been battling with my thyroid treatment for years now. Eventually I got sorted a few years ago with the oral suspension Evotrox. However, it was short lived as it was recalled. Since then, after constant battles with my endo and ill health I was lucky enough to be given purified thyroxine from Martindales (with calcium phosphate). That worked for about a year and I've been pretty ill since. Now any time I take any form of thyroxine, I get a very sore, bloated stomach, irritated arm pits, constipation, lethargy, dry skin/dandruff, lack of appetite, palpitations... I could go on but I won't bore you. Anyway, after I stop taking it (I can't tolerate 125mcg for more than three days before it destroys me) i start to feel more human again. I have also been diagnosed with early diverticullitis and I'm only 39.
Is there anyone out there who could shed some light? I'm so undermedicated it's unreal - I haven't properly had meds over a long period of time for 2 years - and I'm worried what damage it's doing to me.
Thanks for reading.